Alert archive / Missouri / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 96, NWS St. Louis, MO

June 9, 2018Saint Louis County, City of Saint Louis, Missouri; Monroe County, Saint Clair County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 9, 2018, 11:25 AM CDT for Saint Louis County, City of Saint Louis, Missouri; Monroe County, Saint Clair County, Illinois. It was in force for 42 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2018, 11:25 AM CDT (16:25 UTC)
Expired
Jun 9, 2018, 12:07 PM CDT
In force
42 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Monroe County, IL, Saint Clair County, IL, City of Saint Louis, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 43 km from the middle of the area, began a volume at 16:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 11:27 AM CDTHAIL 11 Ese East Carondelet, IL
Jun 9, 11:35 AM CDTTSTM WND DMG1 E Shrewsbury, MOTREE BLOWN ON TO HOUSE.
Jun 9, 11:36 AM CDTTSTM WND DMG2 Ese Columbia, ILDELAYED REPORT. MULTIPLE TREE LIMBS DOWN. PARTIAL TREE FALLEN ON A HOUSE. SOME POWER LINES ALSO DOWN.
Jun 9, 11:36 AM CDTHAIL 12 Ese Columbia, IL
Jun 9, 11:44 AM CDTHAIL 0.753 Sw Lakeshire, MO
Jun 9, 12:12 PM CDTTSTM WND DMG2 Ese Columbia, ILGUTTERS AND SIDING DAMAGED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 4.4 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2018-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1519 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2018-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1519 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1159 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

899 
WUUS53 KLSX 091625
SVRLSX
ILC133-163-MOC189-510-091730-
/O.NEW.KLSX.SV.W.0096.180609T1625Z-180609T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
1125 AM CDT SAT JUN 9 2018

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Northwestern Monroe County in southwestern Illinois...
  Northwestern St. Clair County in southwestern Illinois...
  Southern St. Louis City in east central Missouri...
  South central St. Louis County in east central Missouri...

* Until 1230 PM CDT.

* At 1125 AM CDT, a severe thunderstorm was located over Lemay,
  moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  St. Louis, Belleville, University City, East St. Louis, Webster
  Groves, Arnold, Fairview Heights, Clayton, Cahokia, Crestwood,
  Waterloo, Columbia, Richmond Heights, Sunset Hills, Brentwood,
  Maplewood, Shrewsbury, Centreville, Dupo and Millstadt.

This also includes  Scott Joplin Historic Site.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3830 9012 3840 9035 3844 9035 3845 9034
      3846 9036 3845 9039 3846 9039 3845 9041
      3846 9042 3866 9031 3859 9000
TIME...MOT...LOC 1625Z 289DEG 12KT 3853 9026 

HAIL...1.00IN
WIND...60MPH
 
$$

Kanofsky
2 follow-up statements
273 
WWUS53 KLSX 091644
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1144 AM CDT SAT JUN 9 2018

MOC510-091653-
/O.CAN.KLSX.SV.W.0096.000000T0000Z-180609T1730Z/
St. Louis City MO-
1144 AM CDT SAT JUN 9 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ST. LOUIS CITY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3830 9012 3840 9035 3845 9034 3846 9036
      3845 9039 3846 9039 3846 9042 3856 9037
      3853 9025 3857 9023 3859 9019 3863 9018
      3859 9000
TIME...MOT...LOC 1643Z 289DEG 12KT 3851 9019 

$$

ILC133-163-MOC189-091730-
/O.CON.KLSX.SV.W.0096.000000T0000Z-180609T1730Z/
Monroe IL-St. Clair IL-St. Louis MO-
1144 AM CDT SAT JUN 9 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR NORTHWESTERN MONROE...NORTHWESTERN ST. CLAIR AND SOUTH CENTRAL
ST. LOUIS COUNTIES...

At 1143 AM CDT, a severe thunderstorm was located over Dupo, moving
east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters reported quarter size hail near 
         East Carondelet.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Belleville, East St. Louis, Arnold, Fairview Heights, Cahokia,
Crestwood, Waterloo, Columbia, Sunset Hills, Centreville, Dupo,
Millstadt, Lakeshire, Affton, Lemay, Mehlville, Oakville, Cahokia
Parks Airport, Green Park and Alorton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3830 9012 3840 9035 3845 9034 3846 9036
      3845 9039 3846 9039 3846 9042 3856 9037
      3853 9025 3857 9023 3859 9019 3863 9018
      3859 9000
TIME...MOT...LOC 1643Z 289DEG 12KT 3851 9019 

HAIL...1.00IN
WIND...60MPH
 
$$

Kanofsky
670 
WWUS53 KLSX 091707
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1207 PM CDT SAT JUN 9 2018

ILC133-163-MOC189-091717-
/O.CAN.KLSX.SV.W.0096.000000T0000Z-180609T1730Z/
Monroe IL-St. Clair IL-St. Louis MO-
1207 PM CDT SAT JUN 9 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MONROE...
NORTHWESTERN ST. CLAIR AND SOUTH CENTRAL ST. LOUIS COUNTIES IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

LAT...LON 3830 9012 3840 9035 3845 9034 3846 9036
      3845 9039 3846 9039 3846 9042 3856 9037
      3853 9025 3857 9023 3859 9019 3863 9018
      3859 9000
TIME...MOT...LOC 1705Z 289DEG 12KT 3849 9009 

$$

Kanofsky

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 5:49 AM CDT, 5 hours 36 minutes earlier.

Area forecast discussion, Jun 9, 5:49 AM CDT, 5 hours 36 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
549 AM CDT Sat Jun 9 2018

.SHORT TERM...  (Through Late Tonight)
Issued at 333 AM CDT Sat Jun 9 2018

Hot and humid conditions will continue today with highs of 10 to 15
degrees above normal.  Heat indices will get close to 100 this
afternoon across parts of the area where highs will be in the lower
90s combined with surface dew points in the upper 60s to lower 70s.
There is more uncertainty with the convective trends today and
tonight.  Although the atmosphere will get quite unstable this
afternoon, there are no well defined surface boundaries clearly
evident or upper level forcing mechanisms.  The operational models
and CAMS also have varying precipitation solutions with little run
to run continuity leading to a low confidence forecast of
convection. There is currently a weak vorticity maximum just north
of COU early this morning which should drop southeastward and may
bring a few showers and storms to areas in and around the St Louis
metro area this morning as the latest HRRR runs was depicting.
Should have at least isolated to widely scattered showers/storms
this afternoon into the early evening during peak heating with some
of the CAMS showing the best coverage across southeast MO and
southwest IL. There may be a brief break in the convective threat
later this evening, but then there is a possibility of an MCS
dropping southeastward into northeast MO and west central IL late
tonight. The NAM model keeps most of the convection north of our
forecast area late tonight, but some of the models do bring
convection into at least the northern portion of the forecast area
late tonight. With plenty of instability a few storms this afternoon
may be capable of producing large hail and damaging winds.  Later
tonight there may be the potential for damaging winds with an MCS
having a strong cold pool dropping southeastward into the forecast
area, although by the time the convection gets into our forecast
area it may be in the weakening stage.

GKS

.LONG TERM...  (Sunday through Friday)
Issued at 333 AM CDT Sat Jun 9 2018

Mesoscale features/forcing will largely drive the potential for
thunderstorms from Sunday into early Monday. Given the NWP models
ability to accurately depict this that far in advance, confidence is
quite limited in forecast details. The uncontaminated mass fields
would suggest the wavering synoptic scale front will stretch from
the north-central Plains across IA and northern IL into the OH
Valley on Sunday, possibly sagging into the north-northeastern
part of the CWA late Sunday afternoon/night. There are also
suggestions that a remnant outflow boundary and/or MCV may drift
into northeast MO near daybreak on Sunday, and then possibly
another MCV will track from NE MO into south central IL on Sunday
afternoon. In the absence of significant clouds/lingering
precipitation, there will be good heating with temps climbing
into the upper 80s-low 90s, and a very unstable air mass will
be present from the afternoon into the evening. The region from
northeast MO across eastern MO and into western IL would appear to
have the highest probability of thunderstorms through the day.
This same corridor will also have the highest probability of
showers and storms into Sunday night with potential for the
synoptic front to sag into the area from the northeast as well as
weak broad low level moisture convergence.

Other than the possibility of some spotty showers/thunderstorms,
especially in southwest IL, I think much of Monday will be dry and
feature the hottest temps over the next 7 days. Present indications
are that highs will be in the low-mid 90s and peak heat indices may
touch around 100 in the St. Louis metro and surrounding areas of
eastern MO and western IL. The progression of a broad upper trof
from the northern Rockies across the northern Plains and into the
Upper MS Valley will send a cold front into northeast/central MO
very late Monday night. There is good agreement with the GFS/ECMWF
that the cold front will then move through the remainder of the
CWA on Tuesday. Attendant with the cold front will a chance of
showers and thunderstorms.

High pressure then settles into the area on Tuesday night. The
models diverge on evolution of the large scale pattern during the
later half of the week, but do support at least a continuation of
above normal temps.

Glass

&&

.AVIATION...  (For the 12z TAFs through 12z Sunday Morning)
Issued at 524 AM CDT Sat Jun 9 2018

Scattered diurnal cumulus clouds should develop late this morning
and this afternoon. At least isolated showers/storms should
also develop in the UIN and STL areas this afternoon as the
atmosphere becomes very unstable with daytime heating. With
uncertainty as to coverage and timing, will just include VCTS in
the tafs. There is the possibility of a complex of storms dropping
southward into our area late tonight from IA. For now will just
include VCTS in the UIN taf late tonight. Persistent south-
southwesterly surface winds will continue through the forecast
period.

SPECIFICS FOR KSTL: Scattered diurnal cumulus clouds should
develop late this morning and this afternoon. At least isolated
showers/storms should also develop this afternoon as the
atmosphere becomes very unstable with daytime heating. With
uncertainty as to coverage and timing, will just include VCTS in
the STL taf. Persistent south-southwesterly surface winds will
continue through the forecast period.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Jun 9, 4:40 AM CDT, 6 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
440 AM CDT Sat Jun 9 2018

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-100945-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
440 AM CDT Sat Jun 9 2018

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and Tonight

There is a chance of thunderstorms today and tonight. Isolated
strong to severe storms are possible this afternoon and tonight
across northeast, central, and eastern Missouri and west central
and southwest Illinois. The primary threats are large hail and
damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The chance of thunderstorms will continue for most of the area through
Friday. Isolated strong to severe storms are possible on Sunday and
Sunday night across northeast Missouri and western Illinois. Isolated
strong to severe storms are also possible Monday afternoon and night
across parts of central and northeast Missouri and west central and
south central Illinois. The primary threats are large hail and
damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Limited spotter activation may be needed this afternoon and
tonight.

Glass

In the hours before

Special weather statement, Jun 9, 9:28 AM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service St Louis MO
928 AM CDT SAT JUN 9 2018

ILZ059-091515-
Macoupin IL-
928 AM CDT SAT JUN 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MACOUPIN COUNTY UNTIL
1015 AM CDT...

At 927 AM CDT, Doppler radar was tracking a strong thunderstorm near
Carlinville, moving southeast at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Carlinville, Gillespie, Bunker Hill, Wilsonville, Mount Clare, East
Gillespie, Royal Lakes, Chesterfield, Hettick, Dorchester, Hornsby,
Pruett and Plainview.

This also includes  Beaver Dam State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3920 8970 3901 8993 3926 9015 3928 9015
      3940 8999
TIME...MOT...LOC 1427Z 316DEG 20KT 3928 9000

Britt
Special weather statement, Jun 9, 9:32 AM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service St Louis MO
932 AM CDT SAT JUN 9 2018

ILZ079-MOZ073>075-084-085-099-091515-
Randolph IL-Reynolds MO-Madison MO-Washington MO-Iron MO-
St. Francois MO-Ste. Genevieve MO-
932 AM CDT SAT JUN 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL RANDOLPH COUNTY IN
SOUTHWESTERN ILLINOIS...IRON...STE. GENEVIEVE...REYNOLDS AND
NORTHWESTERN MADISON COUNTIES IN SOUTHEASTERN MISSOURI...SOUTHEASTERN
WASHINGTON COUNTY IN EAST CENTRAL MISSOURI AND ST. FRANCOIS COUNTIES
IN SOUTHEASTERN MISSOURI UNTIL 1015 AM CDT...

At 931 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Rocky Ridge to near Glover
to near Bunker. Movement was east at 15 mph.

Dime size hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Farmington, Chester, Bonne Terre, Desloge, Fredericktown, Bismarck,
Ironton, Leadwood, Park Hills, Reynolds, Pilot Knob, Iron Mountain
Lake, Arcadia, Irondale, St. Mary, Annapolis, Junction City, Cobalt,
Knob Lick and Iron Mountain.

This includes Interstate 55 in Missouri between exits 141 and 150.

This also includes  St. Joe State Park, St. Francois State Park,
Johnsons Shut-Ins State Park, Hawn State Park, Fort Davidson Historic
Site, Elephant Rocks State Park, Taum Sauk Mountain State Park, and
Missouri Mines Historic Site.

LAT...LON 3733 9118 3750 9121 3751 9131 3759 9131
      3759 9116 3764 9115 3771 9079 3801 9056
      3790 8982 3787 8994 3783 8999 3764 9015
      3760 9015 3744 9033 3721 9086
TIME...MOT...LOC 1431Z 283DEG 15KT 3788 9033 3753 9072 3741 9115

Kanofsky
Local storm report, Jun 9, 9:56 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
956 AM CDT SAT JUN 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 AM     HAIL             1 SSE FESTUS            38.21N 90.40W
06/09/2018  E0.75 INCH       JEFFERSON          MO   PUBLIC

&&

PW
Local storm report, Jun 9, 9:57 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
957 AM CDT SAT JUN 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 AM     HEAVY RAIN       PARK HILLS              37.85N 90.53W
06/09/2018  M1.00 INCH       ST. FRANCOIS       MO   PUBLIC

            THE DURATION OF THE HEAVY RAIN EVENT WAS 30
            MINUTES.

&&

PW
Special weather statement, Jun 9, 10:36 AM CDT, 49 minutes before
Special Weather Statement
National Weather Service St Louis MO
1036 AM CDT SAT JUN 9 2018

ILZ100>102-MOZ063-064-091630-
St. Clair IL-Madison IL-Monroe IL-St. Louis MO-St. Louis City MO-
1036 AM CDT SAT JUN 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MONROE...
SOUTHWESTERN MADISON...NORTHWESTERN ST. CLAIR COUNTIES IN
SOUTHWESTERN ILLINOIS AND SOUTHEASTERN ST. LOUIS COUNTIES IN EAST
CENTRAL MISSOURI AND ST. LOUIS CITY UNTIL 1130 AM CDT...

At 1035 AM CDT, Doppler radar was tracking a strong thunderstorm near
St. Louis, moving east at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
St. Louis, Belleville, University City, Granite City, East St. Louis,
Collinsville, Webster Groves, Fairview Heights, Clayton, Cahokia,
Jennings, Swansea, Crestwood, Columbia, Richmond Heights, Brentwood,
Maplewood, Shrewsbury, Centreville and Normandy.

This includes Interstate 64 in Illinois near exit 9.

This also includes  Scott Joplin Historic Site.

LAT...LON 3850 9038 3872 9031 3867 8997 3841 9004
TIME...MOT...LOC 1535Z 280DEG 16KT 3859 9024

Kanofsky
Special weather statement, Jun 9, 10:59 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service St Louis MO
1059 AM CDT SAT JUN 9 2018

ILZ099-100-MOZ061-063-091700-
Madison IL-Jersey IL-St. Louis MO-St. Charles MO-
1059 AM CDT SAT JUN 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON AND
SOUTHEASTERN JERSEY COUNTIES IN SOUTHWESTERN ILLINOIS...NORTHEASTERN
ST. CHARLES AND NORTHEASTERN ST. LOUIS COUNTIES IN EAST CENTRAL
MISSOURI UNTIL NOON CDT...

At 1059 AM CDT, Doppler radar was tracking a strong thunderstorm over
Grafton, moving east at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Florissant, Alton, Godfrey, Black Jack, Spanish Lake, Grafton, Elsah,
West Alton, Portage Des Sioux, Orchard Farms and Otterville.

LAT...LON 3878 9024 3888 9050 3907 9041 3898 9012
TIME...MOT...LOC 1559Z 289DEG 13KT 3894 9040

Kanofsky

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 6:29 AM CDTSpecial Weather StatementLSXReynolds46 min
Jun 9, 8:02 AM CDTSpecial Weather StatementLSXSainte Genevieve, Saint Francois43 min
Jun 9, 8:56 AM CDTSpecial Weather StatementLSXIron34 min
Jun 9, 9:20 AM CDTSpecial Weather StatementLSXSaint Francois40 min
Jun 9, 9:32 AM CDTSpecial Weather StatementLSXIron, Madison, Reynolds, Sainte Genevieve, Saint Francois43 min
Jun 9, 9:57 AM CDTAreal Flood WarningLSXIron, Reynolds, Sainte Genevieve, Saint Francois, Washington3 hr
Jun 9, 10:36 AM CDTSpecial Weather StatementLSXCity of Saint Louis54 min
Jun 9, 10:51 AM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis39 min
Jun 9, 12:30 PM CDTSpecial Weather StatementLSXSaint Louis45 min
Jun 9, 2:56 PM CDTSpecial Weather StatementLSXPike49 min
Jun 9, 9:06 AM CDTSpecial Weather StatementLSXMacoupin24 min
Jun 9, 9:28 AM CDTSpecial Weather StatementLSXMacoupin47 min
Jun 9, 10:59 AM CDTSpecial Weather StatementLSXJersey61 min
Jun 9, 11:34 AM CDTSpecial Weather StatementLSXFayette56 min
Jun 9, 11:36 AM CDTSpecial Weather StatementLSXBrown24 min
Jun 9, 11:52 AM CDTSpecial Weather StatementLSXMadison53 min
Jun 9, 12:15 PM CDTSevere Thunderstorm WarningLSXClinton, Marion, Washington45 min
Jun 9, 12:33 PM CDTSpecial Weather StatementLSXPike57 min
Jun 9, 12:42 PM CDTSevere Thunderstorm WarningLSXMarion30 min
Jun 9, 12:49 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey24 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2018Severe Thunderstorm Warnings in Illinois, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.